# SDR JJBA20250711010

- Difficulty date: June 23, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL BTW FR53-59 CORRODED. BTW FR 53-59 RH SILL BLENDED OUT OF LIMITS. RH SILL BTW FR 53-59 REMOVED AND REPLACED.
